MAUDE Adverse Event Report: ICU MEDICAL, INC MEDFUSION 4000 SYRINGE INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC MEDFUSION 4000 SYRINGE INFUSION PUMP; PUMP, INFUSION
Model Number 4000
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump had flash memory error, there was no patient involvement and no patient harm.Investigation findings included a travel reverse error, which is a reportable malfunction that could result in interruption of therapy if recurring during device use.
 
Additional Manufacturer Narrative
One device was returned for analysis of complaint of flash memory error.Investigation found travel reverse error, which is a reportable malfunction that could result in serious adverse event if it occurred during patient use.No service records found from previous 12 months.Review of event log found travel reverse error - check clutch/plunger lever.Visual and functional testing was performed.Confirmed flash memory error during power-up test.Probable cause due to a failure with flash memory of the main printed circuit board (pcb).Device was repaired by replacing the main pcb.Additional findings included a ¿travel reverse error¿.Probable cause due to device aging, normal material characteristics, and normal wear.Device will be repaired by replacing the top case, plunger left case, plunger right case, leadscrew, coupler, worm gear, and clutches.

Brand Name
MEDFUSION 4000 SYRINGE INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24734561
Report Number3012307300-2026-03056
Device Sequence Number10421363
Product Code FRN
UDI-Device Identifier15019517070750
UDI-Public(01)15019517070750(11)190225
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4000
Device Catalogue Number4000-0106-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown